Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1965, Volume 163, Number 2, Pages 298–300 (Mi dan31327)  

This article is cited in 4 scientific papers (total in 4 papers)

MATHEMATICS

Topological invariance of rational classes of Pontrjagin

S. P. Novikov

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (512 kB)

Bibliographic databases:
Presented: Л. С. Понтрягин
Received: 19.04.1965

Citation: S. P. Novikov, “Topological invariance of rational classes of Pontrjagin”, Dokl. Akad. Nauk SSSR, 163:2 (1965), 298–300

Citation in format AMSBIB
\Bibitem{Nov65}
\by S.~P.~Novikov
\paper Topological invariance of rational classes of Pontrjagin
\jour Dokl. Akad. Nauk SSSR
\yr 1965
\vol 163
\issue 2
\pages 298--300
\mathnet{http://mi.mathnet.ru/dan31327}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0193644}
\zmath{https://zbmath.org/?q=an:0146.19502}


Linking options:
  • http://mi.mathnet.ru/eng/dan31327
  • http://mi.mathnet.ru/eng/dan/v163/i2/p298

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Gabrièlov, “Characteristic Pontryagin cycles in a Cech complex”, Funct. Anal. Appl., 13:2 (1979), 80–86  mathnet  crossref  mathscinet  zmath
    2. A. N. Dranishnikov, “Asymptotic topology”, Russian Math. Surveys, 55:6 (2000), 1085–1129  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. G. Yu, “The Novikov conjecture”, Russian Math. Surveys, 74:3 (2019), 525–541  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    4. G. E. Volovik, “Fifty years of research at the Landau Institute for Theoretical Physics (on the 100th anniversary of the birth of I M Khalatnikov)”, Phys. Usp., 62:10 (2019), 1031–1045  mathnet  crossref  crossref  adsnasa  isi  elib
  • Number of views:
    This page:231
    Full text:144

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021